# SDR AALA2020062989013

- Difficulty date: June 27, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 20,230 hours, 7,864 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5528182000072
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EXCESSIVE PLAY BEARING HINGE ARM NO.3 ELEVATOR FITTING RIGHT HORIZONTAL STABILIZER. REMOVED AND REPLACED HINGE ARM NO.3 ON RIGHT ELEVATOR IAW AMM 55-16-42-400-001-A.
